Split and balanced colorings of complete graphs

Erdős, P. and Gyárfás, András (1999) Split and balanced colorings of complete graphs. DISCRETE MATHEMATICS, 200 (1-3). pp. 79-86.

Full text not available from this repository.
Item Type: Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Depositing User: Eszter Nagy
Date Deposited: 11 Dec 2012 14:57
Last Modified: 11 Dec 2012 14:57
URI: http://eprints.sztaki.hu/id/eprint/1996

Update Item Update Item